# SDR 371PA0037

- Difficulty date: March 10, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 34,661 hours, 26,192 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4051600913
- Condition: Malfunctioned
- Location: Flt Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACH TRIM INOP.  UNABLE TO DUPLICATE.  PERFORMED ALL MACH TRIM TESTS PER MM 22-11-01.  PREVIOUS FAULTS FLAGGED NR 1 FCC.  REPLACED NR 1 FCC PER MM 22-11-33 FOR TROUBLESHOOTING.  OPS CHECKS GOOD.
